Can I continue my pregnancy after taking Mifeprex/ Mifegyne?
Patient :Hi, I'm 17+6 weeks pregnant but took Mifeprex or Mifegyne as its known here yesterday (Saturday afternoon). I am now regretting it as I was unsure about going through the abortion. I'm unsure of the dosage, but it was a rather large pill. I didn't take any other medications and am scheduled to take the next series of pills tomorrow (monday morning-- we are 9 hrs ahead of you). I have not experienced any cramping, pains, or bleeding. In fact, I still feel the baby move. What are my chances?
Hello, Thanks for contacting askthedoctor.com
First ly you have to be clear that whether you want the pregnancy or not.
If not then , you must discuss the procedure with your physician and get it supervised in the medical center. At 17 weels plus, the chances of retained products is high and also bleeding is a concern which may be heavy as well, hence a supervised abortion is advised.
If you intend to continue the pregnancy , then dont take the remaining dosage. If the baby is still moving and no bleeding and cramping has started then its a good sign , and due to adequate implantation by 17 weeks already , the pregnancy may continue safely.
However i still suggest that you may consult your physician and take an informed decision.
I hope i have answered your query,
wishing you health ,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.